# SDR ASAA9680144

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53471
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Rod
- Condition: Lack Of Lube
- Location: L2 Door
- Part time: 324 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJC - PRIOR TO DEPARTURE OF FLIGHT 455, CREW REPORTED THE L2 DOOR WOULD NOT OPEN FROM INSIDE OR OUTSIDE.  CLEANED AND LUBED L2 DOOR LOWER GUIDE ROD AND OPERATED NORMALLY.  (X)
